MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER
Model Number 1000093-001
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Optiseal peel introducer "wing" broke off when attempting to split the sheath.At this time, the distributor is unable to provide further follow-up information regarding particulates being generated as a result of the event.
 
Event or Problem Description

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
daniel gil de lamadrid
2300 berkshire lane
plymouth, MN 55441
MDR Report Key15262984
Report Number2183787-2022-00042
Device Sequence Number5542340
Product Code DYB
UDI-Device Identifier00821329600579
UDI-Public(01)00821329600579(11)211026(17)231026(10)W6563747
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Model Number1000093-001
Device Lot NumberW6563747
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date08/20/2022
Supplement Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age73 YR
Patient SexUnknown
Patient Weight79 KG